# SDR DALA2024052105391

- Difficulty date: May 19, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 92,483 hours, 17,520 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 FOUND OUT FLOOR BEAM STIFFENER CRAKED AS BS246 BETWEEN LBL0 AND LBL30. CORRECTIVE ACTION: THE CRACKED STIFFENER AT STA 246 REMOVED AND REPLACED AS PER B767-400 SRM 51-40-02 (0349280)
